# SDR 95FDEA00088

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1057-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C708-02) BS 1057-1110, WL 148, RBL 25 ON SUBTHRESHOLD PLATE.  REMOVED AND REPLACED SUBTHRESHOLD PLATE.
